# SDR HEEA968745

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: 7000 Rcu
- Part number: 25410036
- Condition: Inop
- Location: Loran
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN INOPERATIVE.  CDU DISPLAY REMAINS BLANK.   TIME SINCE REPAIR 0:00.
